Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 59, Number 2  


Numerical analysis of initial-boundary value problem for a Sobolev-type equation with a fractional-order time derivative
M. KH. Beshtokov
185
A new algorithm for a posteriori error estimation for approximate solutions of linear ill-posed problems
A. S. Leonov
203
Tensor trains approximation estimates in the Chebyshev norm
A. I. Osinskii
211
Optimization method for axisymmetric problems of electric cloaking of material bodies
G. V. Alekseev, D. A. Tereshko
217
Multimethod optimization of control in complicated applied problems
A. I. Tyatyushkin
235
Algorithm for solving the Cauchy problem for one infinite-dimensional system of nonlinear differential equations
A. Kh. Khanmamedov, A. M. Guseinov, M. M. Vekilov
247
On the solvability of a boundary value problem for the ordinary Fredholm integrodifferential equation with a degenerate kernel
T. K. Yuldashev
252
Estimates in Hölder classes for the solution of an inhomogeneous Dirichlet problem for a singularly perturbed homogeneous convection-diffusion equation
V. B. Andreev, I. G. Beluhina
264
Alternating triangular schemes for second-order evolution equations
P. N. Vabishchevich
277
Classical and generalized solutions of a mixed problem for a nonhomogeneous wave equation
A. P. Khromov, V. V. Kornev
286
Simulation of mean curvature flows on surfaces of revolution
R. Yu. Pepa
301
Solution of the equation for oil spills spreading over the sea surface by the characteristic method
B. V. Arkhipov, D. A. Shapochkin
313
On the calculation of the interaction potential in multiatomic systems
O. A. Gorkusha, V. G. Zavodinskу
325
Method for computing the velocity of an electromagnetic wave propagating in a medium with inclusions at a low particle concentration
V. P. Ivanov
334
On the representation of electromagnetic fields in discontinuously filled closed waveguides by means of continuous potentials
M. D. Malykh, L. A. Sevastyanov
342
Памяти Александра Александровича Абрамова (1926–2019)
355
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021